Ohio, 2025

Winter Storm in Ohio, November 10, 2025

November 10, 2025 · NWS ILN · 4 events in 4 counties and zones

A narrow swath of 4 to 5 snowfall amounts fell from approximately west of the Dayton International Airport (DAY), through Wilmington, to Portsmouth. The only 5 measurements were recorded in Clinton County (Wilmington area).

Where it happened

Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ILN wrote it up.

A narrow swath of 4 to 5 snowfall amounts fell from approximately west of the Dayton International Airport (DAY), through Wilmington, to Portsmouth. The only 5 measurements were recorded in Clinton County (Wilmington area).

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before the first event at Nov 10, 2:00 AM EST, 2 hours earlier.

Area forecast discussion, Nov 10, 2:00 AM EST, 2 hours before
Area Forecast Discussion
National Weather Service Wilmington OH
200 AM EST Mon Nov 10 2025

.SYNOPSIS...
A strong mid level disturbance will drop south through the area
today. This will result snow showers bringing the first light snow
accumulations of the season. Unseasonably cold air will gradually
moderate as the week progresses.

&&

.NEAR TERM /THROUGH TODAY/...
The center of a robust mid level shortwave centered over southern
Lake Michigan to swing south-southeast through the larger flow
dropping south of the region to a position over KY by afternoon.

Ahead of this feature some very light disorganized snow showers were
occurring across the area at this time. An east-west oriented
surface trough will drop into northern counties of the area by 12z
and then south thru the area by mid afternoon. There continues to be
some minor timing differences within the model solutions, but close
to I-70 corridor by daybreak.

This will allow for a period of enhanced snow showers which will
become more numerous as the surface feature moves into the area.
Snow accumulations may end up at 1-2 inches for a good portion of the
area in grassy areas, with melting on concrete surfaces limiting
accumulations. Main impacts are expected to be reduced visibility
and some slick spots on mainly bridges and overpasses. Will continue
to highlight these hazards in a special weather statement. Expect a
limited diurnal rise today with readings during the afternoon
generally in the upper 20s. Brisk northwest winds of 10 to 15 mph
with gusts up to 25 mph will result in wind chill readings in the
teens to lower 20s today.

&&

.SHORT TERM /TONIGHT THROUGH 6 PM TUESDAY/...
Secondary disturbance dropping southeast across the back side of the
deep upper low affecting the tonight. This combined with northwest
flow off Lake Michigan will likely bring another band of snow into
the area this evening into the overnight hours. This will primarily
affect west central and central Ohio. Any additional accumulation
will be less than an inch. Expect cold lows in the lower 20s with
wind chill readings in the lower teens.

The mid level trof shift off to the east with northwest flow in its
wake. Surface high pressure builds across the area with mid and high
level clouds streaming into the region. Temperatures reach highs in
the upper 30s to the lower 40s.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
Surface ridging will briefly build into the middle Ohio Valley
Tuesday. This will keep temperatures cold but may allow for short
periods of sunshine. By Wednesday, another surface front will quickly
make its way through the region. This front appears to be a dry one,
but westerly winds will be gusty due to the increasing pressure
gradient.

Mid-level ridging will begin to build into the Ohio Valley and Great
Lakes late in the week into the weekend. Westerly winds will become
more southwesterly during this period. Highs will begin to lift into
the 50s and perhaps into the lower 60s by Saturday.

A mid-level trough will make its way into the Mississippi Valley by
late in the weekend. The depth and location of the associated
surface low varies greatly across ensembles and their members.
However, the pattern certainly implies a good chance of rain for
Sunday. Temperatures will be well above normal to close the period.

&&

.AVIATION /05Z MONDAY THROUGH FRIDAY/...
An east-west oriented surface trough will drop into northern
TAF's by 12z and then south thru the area by mid afternoon. Ahead
of this feature some very light disorganized snow showers were
occurring across the area at this time with generally MVFR ceilings
and MVFR visibilities at times. As the surface trough drops south
expect a period of enhanced snow showers which will allow conditions
to drop to IFR and LIFR at times.

The snow should taper off by early afternoon and visibilities and
ceilings will improve with VFR conditions developing during the mid
to late afternoon hours.

Northwesterly winds will continue through the period at 10-13 knots,
with gusts up to 23 knots possible, particularly during the afternoon.

OUTLOOK...No significant weather expected.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...
AVIATION...AR
Hazardous weather outlook, Nov 10, 2:35 AM EST, 1 hour 25 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
235 AM EST Mon Nov 10 2025

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-110745-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-
Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-Montgomery-
Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-Hocking-
Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
235 AM EST Mon Nov 10 2025

This Hazardous Weather Outlook is for east central Indiana,
southeast Indiana, northeast Kentucky, northern Kentucky, central
Ohio, south central Ohio, southwest Ohio and west central Ohio.

.DAY ONE...Today and tonight.

Snow showers today will result in light snow accumulations, mainly
on grassy and elevated surfaces. Minor travel impacts are possible.

Additional snow showers tonight could bring further light
accumulations mainly north of I-70.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report snow and ice accumulations
to the National Weather Service.

In the hours before

Special weather statement, Nov 10, 2:15 AM EST, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Wilmington OH
215 AM EST Mon Nov 10 2025

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-101500-
Wayne-Fayette-Union-Franklin-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-
Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-Shelby-
Logan-Delaware-Miami-Champaign-Clark-Madison-Licking-Preble-
Montgomery-Greene-Pickaway-Fairfield-Butler-Warren-Clinton-Ross-
Hocking-Hamilton-Clermont-Brown-Highland-Adams-Pike-Scioto-
Including the cities of Richmond, Connersville, Liberty,
West College Corner, Brookville, Batesville, Milan, Versailles,
Osgood, Bright, Lawrenceburg, Hidden Valley, Greendale, Aurora,
Dillsboro, Rising Sun, Vevay, Carrollton, Warsaw, Florence,
Burlington, Oakbrook, Covington, Erlanger, Independence, Newport,
Fort Thomas, Highland Heights, Bellevue, Dayton, Alexandria,
Owenton, Williamstown, Crittenden, Dry Ridge, Falmouth, Butler,
Augusta, Brooksville, Mount Olivet, Maysville, Tollesboro,
Head Of Grassy, Camp Dix, Vanceburg, Kenton, Ada, Celina,
Coldwater, Wapakoneta, St. Marys, New Bremen, Minster,
Greenville, Sidney, Bellefontaine, Marysville, Delaware, Troy,
Piqua, Tipp City, Urbana, Springfield, London, West Jefferson,
Plain City, Downtown Columbus, Newark, Eaton, Camden,
Downtown Dayton, Kettering, Beavercreek, Fairborn, Xenia,
Washington Court House, Circleville, Lancaster, Pickerington,
Hamilton, Middletown, Fairfield, Oxford, Mason, Lebanon, Landen,
Springboro, Franklin, Wilmington, Blanchester, Chillicothe,
Logan, Downtown Cincinnati, Milford, Summerside, Mount Carmel,
Mount Repose, Withamsville, Mulberry, Day Heights, Georgetown,
Mount Orab, Ripley, Aberdeen, Hillsboro, Greenfield, West Union,
Manchester, Peebles, Seaman, Winchester, Waverly, Pike Lake,
Piketon, Portsmouth, and Wheelersburg
215 AM EST Mon Nov 10 2025

...LIGHT SNOW ACCUMULATION TODAY...

Light snow across the area early this morning will increase in
coverage and intensity toward sunrise in the I-70 corridor. This
band of moderate snow will push south affecting the Tri-State
region by mid morning, eventually pushing south of the area by
early to mid afternoon.

Snow amounts of 1-2 inches will common for a good portion of the
area on grassy surfaces, with melting on concrete surfaces
limiting accumulations. Main impacts are expected to be reduced
visibilities and some slick spots on mainly bridges and
overpasses.

Temperatures today will remain steady mainly in the upper 20s.
These cold temperatures combined with gusty winds of 20-25 mph
will result in wind chill values in the teens to lower 20s.

Motorists should exercise caution. Plan extra time for the Monday
morning commute.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

4 winter storm. Local standard time, as filed.

Winter Storm, Clinton

When
November 10, 4:00 AM EST to 3:00 PM EST
Where
Clinton forecast zone
Reported by
NWS Employee
Coordinates
39.415, -83.808 (the zone’s center; the record gives no point)

An employee located 4 miles west of Wilmington measured 5.1 inches of snow. A public report of 5.0 inches came from 3 miles east-southeast of Clarksville.

Winter Storm, Highland

When
November 10, 4:00 AM EST to 3:00 PM EST
Where
Highland forecast zone
Reported by
Public
Coordinates
39.185, -83.601 (the zone’s center; the record gives no point)

Three and a half inches of snow was reported by the public in both Greenfield and Hillsboro.

Winter Storm, Pike

When
November 10, 4:00 AM EST to 3:00 PM EST
Where
Pike forecast zone
Reported by
Public
Coordinates
39.077, -83.067 (the zone’s center; the record gives no point)

Four and a half inches of snow was reported by the public in Piketon.

Winter Storm, Scioto

When
November 10, 4:00 AM EST to 3:00 PM EST
Where
Scioto forecast zone
Reported by
Broadcast Media
Coordinates
38.804, -82.993 (the zone’s center; the record gives no point)

A report of 4.2 inches of snow came from Lucasville. A public report of 4 inches came from 2 miles south of Webster, and another public report of 3.5 inches came from 7 miles north of Sciotodale.

What these are

Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Ohio in 2025Every state in 2025This day in weather historyWarnings in Ohio, November 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1301330, 1301331, 1301332, 1301333.